# SDR SA05024

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Arced
- Location: Cockpit
- Part time: 6,108 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING THE FLT, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC.  THE CREW PULLED THE APPROPRIATE CIRCUIT BREAKER AND CONTINUED THE FLIGHT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
